The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (620 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 3, 1999, pp. 767–770
DOI: 10.4171/ZAA/911

Published online: 1999-09-30

A New Minimal Point Theorem in Product Spaces

Alfred Göpfert[1], Chr. Tammer[2] and C. Zălinescu[3]

(1) Universität Halle-Wittenberg, Germany
(2) Universität Halle-Wittenberg, Germany
(3) University “Al. I. Cuza”, Iași, Romania

We derive a minimal point theorem for a subset $A$ in a cone in product spaces under a weak assumption concerning the boundedness of the considered set $A$. Using this result we improve two vectorial variants of Ekeland’s variational principle. Finally, a new characterization of well-based cones is given.

Keywords: Minimal point theorems, Ekeland’s variational principle, well-based cones

Göpfert Alfred, Tammer Chr., Zălinescu C.: A New Minimal Point Theorem in Product Spaces. Z. Anal. Anwend. 18 (1999), 767-770. doi: 10.4171/ZAA/911